# SDR FDEA201405271198

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 90,676 hours, 33,950 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1229503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK FOUND ON LT WING AFT BOTTOM SIDE SKIN BY NR 1 SLAT CTR TRACK PANEL.   SLATS EXTENDED FOR SHEET METAL REPAIR ACCESS, CB FOR AUX PUMPS ON BACK WALL PULLED & COLLARED.  PERFORMED HFEC TO VERIFY CRACK IAW NTM PT 6.  REMOVED THE NR 1 SLAT IAW MM 27-80-01-4 FOR FOM.  TRIMMED DAMAGED AREA.  CHECK CUT OUT AREA TO VERIFY ALL CRACK WAS REMOVED & DISCARDED IAW NDT SPM 06-10-01.  NO  EVIDENCE OF CRACK WAS FOUND.  FABRICATED DOUBLER IAW SRM VOL 57-10-00 FIG 68 EA 8-5710 T0308395.  REPAIRED LT LE SKIN AT SLAT TRACK 2 CUT OUT IAW EA 8-5710-T0308395.
